hi all, i am taking 50 mg of traz and moved up to 75 mg a few days ago. my doc wants me to up my dose and perhaps use it for anxiety and sleep and get of zoloft. long story short, since i got off klonopin and gabapentin (used for sleep) and starting traz, i have had these leg tics, like someone is flicking my legs and sometimes in my arms, i am also itchy. what gives? i am super weirded out by this!! i would like to stay on the traz, but it is not a great feeling. thanks for any insight!
Sounds like muscle spasms, which is pretty common when coming off benzodiazepines. I hope you did a slow taper if you were on Klonopin and gabapentin for an extended period of time. These tix, may not go away for awhile. Talk to your doc, and see if there's anything you can take to help. xx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor gave me trazodone to help me sleep along with zoloft 100 mg but still wake up every 3-4 h?
Posted 18 Jun 2011 • 6 answers
Posted 3 Apr 2014 • 2 answers
Posted 11 Sep 2014 • 2 answers
Posted 24 Jul 2016 • 2 answers
Posted 19 Aug 2016 • 1 answer